A Posteriori Error Estimates for Discontinuous Galerkin Time-Stepping Method for Optimal Control Problems Governed By Parabolic Equations

Liu, Steve Wenbin and Ma, Heping and Tang, Tao and Yan, Ningning (2004) A Posteriori Error Estimates for Discontinuous Galerkin Time-Stepping Method for Optimal Control Problems Governed By Parabolic Equations. SIAM Journal on Numerical Analysis, 42 (3). pp. 1032-1061. ISSN 0036-1429. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD29 Operational Research - Applications
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 03 Oct 2008 09:17
Last Modified: 14 Jul 2014 10:04
Resource URI: https://kar.kent.ac.uk/id/eprint/8501 (The current URI for this page, for reference purposes)
  • Depositors only (login required):